Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 64, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Sep 24, 2013, 12:10 AM EDT for 4 counties in Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2013, 12:10 AM EDT (04:10 UTC)
- Expired
- Sep 24, 2013, 1:00 AM EDT
- In force
- 50 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 50 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 4.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2330 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
138
WUUS52 KMFL 240410
SVRMFL
FLC011-021-086-087-240500-
/O.NEW.KMFL.SV.W.0064.130924T0410Z-130924T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1210 AM EDT TUE SEP 24 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BROWARD COUNTY IN SOUTH FLORIDA.
NORTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.
NORTHEASTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.
* UNTIL 100 AM EDT
* AT 1205 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF
DADE-COLLIER TRAINING AIRPORT...AND MOVING NORTHEAST AT 30 MPH.
* THE STORM WILL AFFECT...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
MILE MARKER 30 ON ALLIGATOR ALLEY...
EAST TOLL GATE ON ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
&&
LAT...LON 2628 8052 2609 8044 2596 8044 2566 8085
2583 8103
TIME...MOT...LOC 0410Z 226DEG 27KT 2587 8078
$$
SI1 follow-up statement
568
WWUS52 KMFL 240448
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1248 AM EDT TUE SEP 24 2013
FLC011-021-086-087-240459-
/O.CAN.KMFL.SV.W.0064.000000T0000Z-130924T0500Z/
MAINLAND MONROE FL-BROWARD FL-COLLIER FL-MIAMI-DADE FL-
1248 AM EDT TUE SEP 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI-DADE...
SOUTHEASTERN COLLIER...WESTERN BROWARD AND NORTHEASTERN MAINLAND
MONROE COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 2628 8052 2609 8044 2596 8044 2566 8085
2583 8103
TIME...MOT...LOC 0449Z 226DEG 27KT 2607 8055
$$
SIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 10:39 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 23, 10:39 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 1039 PM EDT MON SEP 23 2013 .UPDATE... SPORADIC AND SCATTERED CONVECTION CONTINUES TO DEVELOP THIS EVENING AND MOVING ACROSS THE PENINSULA AS WAVES OF ENERGY WILL BE MOVING ACROSS CENTRAL FLORIDA OVERNIGHT. HAVE OPTED TO JUST GO BROAD BRUSH CHANCE OF SHOWERS WITH SLIGHT CHANCE OF THUNDER AS IN THIS ENVIRONMENT IT WILL BE POSSIBLE FOR SOMETHING JUST ABOUT ANYWHERE AND AT ANY TIME. KOB && .PREV DISCUSSION... /ISSUED 756 PM EDT MON SEP 23 2013/ AVIATION... ALTHOUGH THE BULK OF THE WIDESPREAD HEAVY RAINFALL HAS REMAINED JUST NORTH OF THE TAF SITES ACROSS CENTRAL FLORIDA THIS EVENING...A FEW BATCHES OF MODERATE TO HEAVY SHOWERS WITH ISOLATED THUNDERSTORMS CONTINUE TO TRACK NORTHEAST ACROSS PORTIONS OF THE AREA JUST INLAND OF PBI AND FLL/FXE THIS EVENING. ELSEWHERE...CONDITIONS ARE QUIET WITH OVERCAST SKIES (VFR) AND LIGHT SOUTHERLY LOW-LEVEL WINDS. LATER TONIGHT AND THROUGH THE REMAINDER OF THE 24 HR TAF CYCLE...THE RAIN CHANCES WILL REMAIN IN PLACE AS A FRONTAL BOUNDARY SLOWLY APPROACHES FROM THE NORTH AND PLENTY OF MOISTURE CONTINUES TO OVERSPREAD THE AREA FROM THE SOUTH. THE WINDS ARE FORECAST TO STEADILY VEER TO THE SOUTHWEST BY THE END OF THE PERIOD AND REMAIN IN THE LIGHT TO MODERATE RANGE. 85/AG PREV DISCUSSION... /ISSUED 253 PM EDT MON SEP 23 2013/ SHORT TERM /TONIGHT-WEDNESDAY NIGHT/... STATIONARY FRONT OVER I-4 CORRIDOR IS SERVING AS FOCUS FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL FLORIDA TODAY AS DEEP TROPICAL MOISTURE POOLS IN ITS VICINITY. SOUTH OF THE FRONT...SOUTH FLORIDA RESIDES IN TROPICAL ATMOSPHERE ORIGINATING FROM WESTERN CARIBBEAN...WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN MOVING SWIFTLY NORTHEASTWARD ACROSS THE AREA...WITH GREAT COVERAGE NORTH OF ALLIGATOR ALLEY. GUIDANCE SUGGEST THIS COVERAGE TREND WILL CONTINUE THROUGH EARLY EVENING...THE CONVECTION WILL DIURNALLY WANE. 0-1KM SHEAR IS FAIRLY IMPRESSIVE...AND WITH LOW LCLS AND ENHANCED CONVERGENCE ALONG ATLANTIC BREEZE...FUNNEL CLOUDS/WATERSPOUTS CANT BE RULED OUT THIS AFTERNOON. OVERALL AIR-MASS IN SOUTH FLORIDA WILL CHANGE LITTLE IN THE SHORT TERM. LOW PRESSURE IS FORMING IN EASTERN GULF ALONG THE FRONTAL BOUNDARY AND WILL RIDE NORTHEASTWARD ALONG THE SURFACE FEATURE...ACROSS CENTRAL FLORIDA TONIGHT AND TUESDAY. THE HEAVIEST RAIN LOOKS TO REMAIN NORTH OF THE AREA...CLOSER TO THE SIGNIFICANT LOW-LEVEL CONVERGENCE. STILL...WITH BROAD ASCENT AHEAD OF THE SURFACE LOWS PARENT UPPER-LEVEL TROUGH...AMPLE INSTABILITY...AND LOCALIZED CONVERGENCE FROM MARINE/LAND INTERACTION...SCATTERED TO NUMEROUS THUNDERSTORMS SHOULD STILL DEVELOP OVER SOUTH FLORIDA...ESPECIALLY NORTHERN AREAS BOTH TUESDAY AND WEDNESDAY. TORRENTIAL RAINFALL RATES CAN BE EXPECTED WITH THIS ACTIVITY DUE TO THE DEEP MOISTURE...SO ISOLATED FLOODING CANT BE RULED OUT EVEN IF THE MOST ORGANIZED ACTIVITY REMAINS TO OUR NORTH. IN THE WAKE OF THE LOW PRESSURE...THE FRONT WILL SLOWLY SAG TOWARD LAKE OKEECHOBEE...BUT LATEST GUIDANCE DEPICTS THE BOUNDARY REMAINING OUT OF OUR CWA THROUGH WEDNESDAY. TEMPERATURES WILL REMAIN NEAR NORMAL...AS CLOUD-COVER AND PRECIPITATION LIMIT DIURNAL HEATING. LONG TERM /THURSDAY THROUGH SUNDAY/... THE FRONT WILL CONTINUE TO MOVE SLOWLY SOUTH THROUGH SOUTH FLORIDA ON THURSDAY...AND BY THIS WEEKEND THE FRONT SHOULD BE IN THE FLORIDA STRAITS DUE TO STRONG HIGH PRESSURE BUILDING INTO THE MID ATLANTIC STATES AND SOUTHEASTERN UNITED STATES. THIS WILL ALLOW FOR THE TROPICAL MOISTURE OVER SOUTH FLORIDA TO GET PUSH SOUTH AND ALLOW FOR DRIER AIR TO WORK INTO THE AREA FROM THE NORTH. SO POPS WILL REMAIN IN THE CHANCE CATEGORY FOR LATE THIS WEEK OVER SOUTH FLORIDA...BEFORE DROPPING DOWN TO THE SLIGHT CHANCE CATEGORY FOR THIS WEEKEND. THE ONLY EXCEPTION TO THIS IS FOR THE WEST COAST METRO AREAS WHERE A LOW END CHANCE CATEGORY WILL BE IN PLACE EARLY THIS WEEKEND. AVIATION... FOR THE SHORT TERM...THE TERMINALS MOST LIKELY TO BE IMPACTED BY THUNDERSTORMS THROUGH 19Z ARE KMIA...KFXE AND KFLL AS SHOWERS/THUNDERSTORMS CONTINUE TO MOVE EASTWARD ACROSS THE EASTERN HALF OF THE PENINSULA. BRIEF PERIODS OF MVFR CONDITIONS POSSIBLE AND VERY BRIEF PERIODS OF IFR CONDITIONS POSSIBLE WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS. ALL REMAINING TERMINALS ASSIGNED VCTS AT 18Z WITH SHOWERS/THUNDERSTORMS CONTINUING TO FORM ACROSS THE PENINSULA AND MOVE EASTWARD WITH BRIEF PERIODS OF MVFR CONDITIONS POSSIBLE. WILL AMEND AS NECESSARY. MARINE... SOUTH WINDS 10-15 KTS THROUGH TONIGHT WILL GRADUALLY VEER TO SOUTHWEST THEN WEST TUESDAY AND WEDNESDAY. SEAS WILL BE 3 FEET OR LESS. NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY GUSTY ARE FORECAST THROUGH MID-WEEK. HYDROLOGY... ORGANIZED CONVECTION HAS REMAINED NORTH OF SOUTH FLORIDA TODAY AND APPEARS LIKELY TO REMAIN NORTH OF THE REGION TONIGHT. DESPITE ANOMALOUSLY HIGH PWATS...FORCING AND CONVERGENCE NEEDED TO INITIATE SIGNIFICANT CONVECTION WILL BY-AND-LARGE BE NORTH OF SOUTH FLORIDA THROUGH MID-WEEK. THUS...WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. STILL...AN AVERAGE OF 1-2 INCHES IS EXPECTED...HIGHEST IN NORTHWEST ZONES. LOCALLY MUCH HIGHER TOTALS WILL BE THE CONCERN...SO STREET/URBAN FLOODING REMAIN A THREAT THROUGH AT LEAST WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 89 76 90 / 50 70 50 60 FORT LAUDERDALE 77 90 78 91 / 40 60 30 50 MIAMI 77 90 78 90 / 40 50 30 50 NAPLES 77 89 77 87 / 50 60 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 23, 10:19 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1019 PM EDT MON SEP 23 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 241730- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1019 PM EDT MON SEP 23 2013 ...SCATTERED THUNDERSTORMS AND HEAVY RAIN POSSIBLE OVERNIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS...ESPECIALLY OVER THE ADJACENT MARINE AREAS. THE MAIN CONCERN WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY CHOPPIER SEAS OVER THE WATERS. ANY STORM THAT MOVES ASHORE WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. WATERSPOUTS: THERE IS A SLIGHT CHANCE OF A WATERSPOUT ACROSS ALL SOUTH FLORIDA WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL STALL ACROSS CENTRAL FLORIDA BY LATE TONIGHT INTO TOMORROW RESULTING IN THE POSSIBILITY OF EXTENDED HEAVY RAIN FOR SOME LOCATIONS. THIS MAY RESULT IN LOCALIZED URBAN FLOODING, ESPECIALLY IN AREAS ALREADY SATURATED BY RECENT HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Sep 23, 11:48 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1148 PM EDT MON SEP 23 2013
FLZ063-066-240415-
GLADES FL HENDRY FL
1148 PM EDT MON SEP 23 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
GLADES COUNTY...NORTHERN HENDRY COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...AND POSSIBLE FUNNEL CLOUDS...
* UNTIL 1215 AM EDT
* AT 1143 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MOORE HAVEN...AND MOVING
NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
LAKE HICPOCHEE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
LAT...LON 2695 8107 2692 8107 2693 8110 2689 8111
2688 8109 2685 8109 2682 8105 2682 8095
2680 8095 2678 8094 2676 8092 2665 8116
2680 8128 2697 8108
TIME...MOT...LOC 0348Z 233DEG 16KT 2678 8113
SISpecial weather statement, Sep 23, 11:54 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1154 PM EDT MON SEP 23 2013
FLZ063-066-240430-
GLADES FL HENDRY FL
1154 PM EDT MON SEP 23 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN GLADES
COUNTY...NORTHERN HENDRY COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...AND POSSIBLE FUNNEL CLOUDS...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 1230 AM EDT
* AT 1152 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTH OF ORTONA...AND MOVING NORTHEAST
AT 20 MPH.
* THE STORM WILL AFFECT...
ORTONA...
LAKE HICPOCHEE...
MOORE HAVEN...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
LAT...LON 2692 8107 2693 8110 2689 8111 2688 8109
2686 8108 2685 8109 2682 8105 2682 8100
2679 8098 2662 8137 2677 8146 2698 8111
TIME...MOT...LOC 0354Z 240DEG 16KT 2676 8128
SISpecial weather statement, Sep 23, 11:57 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1157 PM EDT MON SEP 23 2013 FLZ070-071-073-075-240445- INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 1157 PM EDT MON SEP 23 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...SOUTHEASTERN COLLIER COUNTY...NORTHEASTERN MAINLAND MONROE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 1245 AM EDT * AT 1152 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FORTYMILE BEND...AND MOVING NORTHEAST AT 20 MPH. * THE STORM WILL AFFECT... FORTYMILE BEND... DADE-COLLIER TRAINING AIRPORT... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2612 8067 2588 8043 2557 8086 2575 8103 TIME...MOT...LOC 0357Z 227DEG 19KT 2575 8084 SI
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 9:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Sep 23, 11:48 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Sep 23, 11:54 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Sep 23, 11:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Sep 24, 12:59 AM EDT | Special Weather Statement | MFL | Broward | 31 min |
| Sep 24, 3:26 AM EDT | Special Marine Warning | MFL | 64 min | |
| Sep 24, 4:56 PM EDT | Special Marine Warning | MFL | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.